# SDR SWIA2020071451326

- Difficulty date: July 14, 2020
- Submitted: July 14, 2020
- Operation: Air carrier
- Aircraft: N466SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7856
- Aircraft time: 39,677 hours, 35,054 cycles
- System (JASC): 3233 · Landing Gear Actuator
- Part: Actuator
- Condition: Failed
- Location: Rt Mlg
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

GEAR DISAGREE ON LANDING WHEN SELECTED.  COMPLIED WITH QRH AND MESSAGE CLEARED.  INDICATION WAS RIGHT MAIN LANDING GEAR.  FLIGHT 5253 - FILED CLOSED.  REFERENCE CP 21230240 FOR INSPECTION OF THE RT MLG UPLOCK ASSEMBLY.  REFERENCE CP 2123043 FOR INSPECTION OF THE RT MLG DOOR ASSEMBLY.  REFERENCE CP 21230382 FOR COMPLIANCE OF LANDING GEAR HEALTH CHECK.  REFERENCE CP 21230384 FOR REPLACEMENT OF RT SIDESTAY ACTUATOR.  PERFORMED OPERATIONAL CHECK OF THE EXTENSION/RETRACTION SYSTEM IN REFERENCE TO AMM.  OPS CHECK GOOD AT THIS TIME.
